Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Ginet 84 cause scanty periods?

Hi there, I started taking Ginet 84 a few months ago to treat PCOS symptoms (acne & excessive hair growth). My period has always been regular so that was never an issue. However, after I started Ginet, I only get my period for about 2-3 days max and it is very very light. Is this an issue/should I see my OBGYN?
Fri, 1 Dec 2017
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for asking.
Menstrual irregularity is a common side effect of Ginete 84.Still in case. .it would take ffew months time to come back to normal after stopping the pills.
..so continue with the course withoout much of stress..
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my dr prescribed ginet 84 to to help regulate my period, after i have insulin test result as 17.2 i am almost 20 yrs old girl recently started to...